RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 27, Issue 2  


MATHEMATICS
On support sets of acyclic and transitive digraphs
Kh. Sh. Al' Dzhabri, V. I. Rodionov
153
Regularization of the Pontryagin maximum principle in the problem of optimal boundary control for a parabolic equation with state constraints in Lebesgue spaces
A. A. Gorshkov, M. I. Sumin
162
On uniform global attainability of two-dimensional linear systems with locally integrable coefficients
A. A. Kozlov, I. V. Ints
178
Asymptotic behavior of solutions in dynamical bimatrix games with discounted indices
N. A. Krasovskii, A. M. Tarasyev
193
On approximate solvability set construction in a guidance problem for a time-invariant control system on a finite time interval
G. V. Parshikov
210
On Hamilton–Jacobi–Isaacs–Bellman equation for neutral type systems
A. R. Plaksin
222
On the invariant sets and chaotic solutions of difference equations with random parameters
L. I. Rodina, A. H. Hammady
238
On tangent lines to affine hypersurfaces
A. V. Seliverstov
248
Scattering and quasilevels in the SSH model
T. S. Tinyukova
257
On using Gaussian functions with varied parameters for approximation of functions of one variable on a finite segment
A. V. Chernov
267
Unlocking of predicate: application to constructing a non-anticipating selection
D. A. Serkov
283

MECHANICS
Interaction of two components of the movement under settling of the heavy particle in a viscous medium
L. Kh. Ingel'
292
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019